# SDR FDEA200912074364

- Difficulty date: December 7, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N804FD
- Make and model: Airbus A310-324
- Aircraft serial: 549
- Aircraft time: 35,608 hours, 13,578 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57350140202
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER SURFACE GRAVITY FUEL PORT INBD HAS LEVEL 1 CORROSION AROUND CUT-OUT EXTENDING UNDER SKIN APROX 1" TO 1.5" REPAIRED UPPER WING SKIN AROUND LT UPPER FUEL PORT IAW EA NR 6-5730-135142 AND A/B DWG R57349265 AND RAS NR RAS/BAE/1011485/2009 ISSUE 'A DUE TO LEVEL 1 CORROSION BEING OUT OF LIMITS IAW SRM 57-20-12.
